Jump to content
  • Sign Up

Infusion stacking is broken [Merged]


Recommended Posts

Seems the patch has ripped the pre-existing Infusion system. Even without beachwear, infusion stacking does not automatically work and each infusion needs to be re-equipped. Please fix this asap ANET.

  • Like 2
  • Thanks 1
  • Haha 1
  • Confused 1
Link to comment
Share on other sites

The effect of multiple Chak infusion no longer stacks properly after the update. The amount of bubbles is extremely low when having multiple infusions equipped. It looks as if you had just one Chak Infusio, although the bubbles seem to be bigger and the density seems even lower than when you have just one infusion equipped. The trail seems kind of unaffected, not quite sure about this one. Sometimes the trail looks a bit off as well. 

A temporary workaround is unequipping all the infusions and reequipping them one by one (equip one, press confirm, equip another one, press confirm, etc.), but the effect will bug out again if you switch maps, relog or switch equipment templates.

Heard in game that the Queen Bee infusion is affected by the same bug as well.

  • Like 2
  • Haha 2
Link to comment
Share on other sites

20 minutes ago, Counter Terrorist.7421 said:

as well as confetti.

 

Just to elaborate on this.. The "fireworks" part that explodes around always worked before (now doesn't).. and the streamers have always never worked for stacking.. but IMO they should.. hopefully this gets fixed as well.

Link to comment
Share on other sites

Can confirm here! Chak infusins, Silent Symphony, Queen Bee infusions, Everbloom infusions, pretty much all the particle infusions do not stack anymore. The trail still shows that I have them stacked but the particles remain as if you are just using one infusion. 

  • Like 1
  • Confused 1
Link to comment
Share on other sites

4 hours ago, purp.1806 said:

Seems the patch has ripped the pre-existing Infusion system. Even without beachwear, infusion stacking does not automatically work and each infusion needs to be re-equipped. Please fix this asap ANET.

This is indeed the case! 😱

I have three Everbloom infusions equipped on my Mesmer, and only one is being displayed. They do no longer stack their effects.

@Rubi Bayer.8493, please have this fixed by the devs - thank you.

  • Like 1
  • Thanks 1
  • Confused 4
Link to comment
Share on other sites

Bug is easily reproducible.  Apply each aura infusion one by one  (using different stats like power, precision, etc) creating a stacking effect. Once you have all applied that you own change your equipment template to a different tab then change back.  You'll notice the effects are now just a single 1 if using the same type of infusion.  It is very noticeable with Queen Bee, Chak and Confetti infusions the most.

Edited by Vegeta.2563
  • Like 1
Link to comment
Share on other sites

5 minutes ago, Liewec.2896 said:

you get to enjoy seeing your character again rather than just an eye-assaulting mess of particle effects. 😀

Not all stacking effects are eye-assaulting and cover your character. My three Everbloom infusions look really pretty with the floating petals, and I can see my character just fine. 😉 Same with the SAB infusions on an asura - very tiny cubes.

  • Like 1
  • Confused 1
  • Sad 1
Link to comment
Share on other sites

9 minutes ago, Liewec.2896 said:

you get to enjoy seeing your character again rather than just an eye-assaulting mess of particle effects. 😀

If I wanted that, I would just unequip them.

Edited by Vegeta.2563
  • Like 3
  • Thanks 1
  • Haha 1
Link to comment
Share on other sites

Any infusions stacked lose their stacking effect since the 25.06.2024 update.

I have confirmed this multiple times with 8x Everbloom & 2x Clockwork Infusions. None of them worked as it should.

I hope they're aware of the issue, i'll send bug reports as well as posting this reply.

  • Like 2
Link to comment
Share on other sites

16 hours ago, Ashantara.8731 said:

This is indeed the case! 😱

I have three Everbloom infusions equipped on my Mesmer, and only one is being displayed. They do no longer stack their effects.

@Rubi Bayer.8493, please have this fixed by the devs - thank you.

Why are you trying to tag ANet employees with your requests lol

  • Thanks 4
  • Confused 3
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...